| Catalog Number |
M0035433060 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B1: adverse event/product problem ¿ corrected - no ¿product problem¿ h1: type of reportable event ¿ corrected - no ¿malfunction¿ d4 expiration date - added h4 manufacturing date ¿ added due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.During analysis, the target main coil was found to be intact but the coil delivery wire was kinked in numerous areas.The main coil detached using a demonstration power supply on the first attempt and the main coil fractured was not confirmed during analysis.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported the reported main coil broken/fractured was not confirmed during the analysis.The reported main coil failed/unable to detach was not confirmed during the analysis.The reported coil in catheter friction could not be duplicated; however, the analysis results are consistent with the reported event.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.Additional information provided by the customer is the device was prepared for use as per the dfu.There was no damage noted to the packaging prior to opening the packaging.The device was confirmed to be in good condition during preparation/ prior to use on the patient.Continuous flush was set up and maintained throughout the clinical procedure.After withdrawing the device from the catheter the customer noted the coil was fractured at the detachment zone which was not confirmed during analysis.An assignable cause of ¿not confirmed will be assigned to the as reported main coil broken/fractured during use and main coil failed/unable to detach as this defect was not confirmed during inspection.An assignable cause of 'procedural factors' will be assigned to the as reported coil in catheter friction appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of 'handling damage' will be assigned to the as analysed coil delivery wire kinked/bent as the defect appears to be associated with handling of the product or portion of the product during preparation.As the defects are associated with out of box failure.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
Event or Problem Description
It was reported that during the procedure when delivering the subject coil significant resistance was encountered within the microcatheter.The operator managed to push the subject coil out of the microcatheter to fill the aneurysm.When attempting to detach it, the subject coil would not advance.The operator then withdrew the subject coil and found that its detachment point had fractured.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
Event or Problem Description